# SDR DL76G000987

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 36,098 hours, 10,136 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Exposed
- Location: Oxygen Mask
- Component: O2 Mask, SC1025104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HAS EXPOSED WIRING ON THE OUTSIDE UNDERNEATH THE O2 LINE.  REPLACED CAPT O2 MASK, SYSTEMS OPS NORMAL.
